Translator Disclaimer
May, 1979 Two Conditional Limit Theorems with Applications
Lars Holst
Ann. Statist. 7(3): 551-557 (May, 1979). DOI: 10.1214/aos/1176344676

Abstract

Let $(X_1, Y_1),\cdots, (X_N, Y_N)$ be i.i.d. rv's where the $X$'s are nonnegative integer-valued. Conditional on $\sigma X_k$ the asymptotic distribution of $\sigma Y_k$ and $\sigma a_k X_k$ are derived by general methods. Some applications are briefly discussed: sampling without replacement, the classical occupancy problem, the Wilcoxon statistic, the Poisson index of dispersion, testing geometric versus Poisson distribution.

Citation

Download Citation

Lars Holst. "Two Conditional Limit Theorems with Applications." Ann. Statist. 7 (3) 551 - 557, May, 1979. https://doi.org/10.1214/aos/1176344676

Information

Published: May, 1979
First available in Project Euclid: 12 April 2007

zbMATH: 0406.62008
MathSciNet: MR527490
Digital Object Identifier: 10.1214/aos/1176344676

Subjects:
Primary: 62E20
Secondary: 60F05

Rights: Copyright © 1979 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.7 • No. 3 • May, 1979
Back to Top